# SDR SWAA2000090131784

- Difficulty date: September 1, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 28,833 hours, 16,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BMS93CL7TYDSDT
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS BULKHEAD CRACKED AT BS 663 RBL 43.  REPAIRED BULKHEAD IAW EA.
